# SDR IPXA2024061441894

- Difficulty date: June 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 59,330 hours, 19,676 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON HAS A CRACK ABOVE INBD SERVICE PANEL, ABOUT 1.5 INCHES LONG.  MARKED. PERFORMED CONDUCTIVITY TEST ON CORD MATERIAL 7075 T6XXX IAW NDT 51-00-00. ALL 4 CORDS WERE CONSISTENT WITH A IAC OF 33.  OPEN
